# SDR 5APR577Y63

- Difficulty date: April 25, 2011
- Submitted: April 28, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N629SK
- Make and model: Pilats PC1245
- Aircraft serial: 413
- Aircraft time: 4,202 hours, 3,674 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,111 hours, 3,610 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 9603001291
- Part serial: 0851
- Condition: Faulty
- Location: Hyd System
- Part time: 4,202 hours, 3,674 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT ON LANDING GEAR EXTENTION THE MAIN GEAR INDICATED GREEN AND THE NOSE WAS RED ACCOMPANIED BY HYD CAWS.  EXTENDED GEAR MANUALLY.  RESOLUTION TO CORRECT THIS SITUATION IS AS FOLLOWS: REMOVED MAIN HYD ACCUMULATOR PN OFF 70846, SN OFF 0851 AND INSTALLED NEW PN ON 70846-1, SN ON 1290L IAW AMM 12-A-29-10-02-00A-920A-A. LEAK CHECK AND GEAR SWINGS SATISFACTORY AT THIS TIME.
